Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 165, NWS Birmingham, AL

June 11, 2012Walker County, Winston County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 11, 2012, 6:45 PM CDT for Walker County, Winston County, Alabama. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2012, 6:45 PM CDT (23:45 UTC)
Expired
Jun 11, 2012, 7:30 PM CDT
In force
45 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 85 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 6:48 PM CDTTSTM WND DMGEldridge, ALNUMEROUS TREES DOWN IN THE ELDRIDGE AREA.
Jun 11, 7:15 PM CDTTSTM WND DMGJasper, ALMULTIPLE TREES DOWN IN JASPER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 5:17 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 506 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
506 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
459 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

905 
WUUS54 KBMX 112345
SVRBMX
ALC127-133-120030-
/O.NEW.KBMX.SV.W.0165.120611T2345Z-120612T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WALKER COUNTY IN ALABAMA...
  WINSTON COUNTY IN NORTHWEST ALABAMA...

* UNTIL 730 PM CDT

* AT 642 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES NORTHEAST OF ASHRIDGE TO LYNN TO 6 MILES SOUTH OF GLEN
  ALLEN...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CARBON HILL...ARLEY...JASPER...CORDOVA...DORA...SUMITON...ELDRIDGE
  AND WINSTON FREE STATE BARN.

THIS INCLUDES...
US 78 EXIT NUMBERS 39 THROUGH 78...

WINDS OF 70 TO 80 MPH WILL UPROOT TREES...DOWN POWER LINES AND CAUSE
DAMAGE TO HOMES AND STRUCTURES.

THIS IS A DANGEROUS STORM. IF YOUR ARE IN ITS PATH...PREPARE
IMMEDAITELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3430 8710 3398 8714 3390 8708 3386 8697
      3381 8695 3377 8702 3366 8706 3360 8720
      3355 8719 3351 8727 3352 8732 3359 8732
      3360 8742 3369 8743 3369 8753 3387 8753
      3388 8762 3399 8762 3431 8747
TIME...MOT...LOC 2345Z 275DEG 40KT 3430 8738 3403 8750
          3383 8773

$$

MA
1 follow-up statement
088 
WWUS54 KBMX 120009
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
709 PM CDT MON JUN 11 2012

ALC127-133-120030-
/O.CON.KBMX.SV.W.0165.000000T0000Z-120612T0030Z/
WALKER AL-WINSTON AL-
709 PM CDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WINSTON AND WALKER COUNTIES UNTIL 730 PM CDT...

AT 705 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE 
THUNDERSTORMS PRODUCING WIDESPREAD WIND DAMAGE WITH WINDS IN EXCESS 
OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
INMANFIELD TO CURRY TO 7 MILES SOUTH OF CARBON HILL...MOVING EAST AT 
45 MPH.

LOCATIONS IMPACTED INCLUDE...
  JASPER...CORDOVA...DORA...SUMITON...CURRY...OAKMAN...PARRISH...
  GORGAS...GORGAS STEAM PLANT AND LYNNS PARK.

THIS INCLUDES...
US 78 EXIT NUMBERS 46 THROUGH 78...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
WINSTON COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3430 8710 3398 8714 3390 8708 3386 8697
      3381 8695 3377 8702 3366 8706 3360 8720
      3355 8719 3352 8726 3353 8727 3351 8727
      3352 8732 3359 8732 3360 8742 3369 8743
      3369 8753 3389 8754 3429 8738
TIME...MOT...LOC 0009Z 275DEG 40KT 3426 8710 3399 8722
          3379 8745

$$

MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:09 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 11, 3:09 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
309 PM CDT MON JUN 11 2012

.SHORT TERM...TONIGHT THROUGH THURSDAY.

THE UPPER TROF WHICH HAS BROUGHT COPIUS AMOUNTS OF RAINFALL TO
PORTIONS OF SOUTH ALABAMA THE PAST FEW DAYS...HAS FINALLY SHIFTED
FAR ENOUGH EAST TO PUSH THE DEEPER MOISTURE INTO GEORGIA. IN ITS
WAKE...ONLY ISOLATED SHOWERS AND THUNDERSTORMS HAVE FORMED ACROSS
CENTRAL ALABAMA THIS AFTERNOON AND DRIER AND WARMER AIR MOVES IN
ALOFT. THE MAIN WEATHER PLAYER TONIGHT IS THE MCS CURRENTLY MOVING
INTO WESTERN TENNESSEE. THIS LINE OF CONVECTION WILL CONTINUE TO
TRACK SOUTHEAST AND REACH THE NORTHWEST TIP OF ALABAMA AROUND 5 PM.
THE POSSIBILITY OF SEVERE STORMS HAS ALREADY BEEN ADDED TO THE
HAZARDOUS WEATHER OUTLOOK FOR THE NORTHWEST PORTION OF CENTRAL
ALABAMA. IF THIS LINE HOLDS TOGETHER AS IT APPROACHES THE I-20
CORRIDOR...RAIN CHANCES WILL NEED RAISED FOR AREAS ALONG I-20 AND
AREAS SOUTHWARD.

TUESDAY CONTINUES TO BE A RATHER CHALLENGING DAY TO FORECAST. THE
MCS MOVING INTO ALABAMA THIS EVENING MAY HAVE A BIG IMPACT ON
WEATHER ON TUESDAY. THE MODELS ARE SHOWING A WEAK COLD FRONT
MOVING INTO NORTH ALABAMA ON LATE TUESDAY AFTERNOON...BUT NOT SURE
THIS FEATURE WILL PROVIDE ENOUGH LIFT TO PRODUCE NUMEROUS SHOWERS
AND THUNDERSTORMS. ANOTHER MCS COULD DEVELOP FARTHER SOUTH AND
AFFECT THE WEST AND SOUTHWEST...BUT LOW LEVEL FLOW AHEAD OF THE
COLD FRONT IS WESTERLY...WHICH IS NOT CONDUCIVE FOR AN UPSTREAM
MCS. MOS GUIDANCE IS CARRYING 50-60 PERCENT POPS FOR TUESDAY...AND
WILL FORECAST LIKELY RAIN CHANCES FOR ALL COUNTIES.

THE COLD FRONT WILL CONTINUE TO SINK SOUTHWARD TUESDAY NIGHT AND
WEDNESDAY AS MAIN SHORT WAVE TROF PUSHES OFF THE ATLANTIC COAST.
THIS FRONT WILL MOVE TO NEAR THE I-85 CORRIDOR...AND SMALL RAIN
CHANCES KEPT IN FOR THE EXTREME SOUTHERN COUNTIES. BY THURSDAY AN
EASTERLY WAVE WILL MOVE INTO GEORGIA AND BRING DEEPER MOISTURE
BACK INTO EAST ALABAMA...AND RAIN CHANCES WILL INCREASE SLIGHTLY
ACROSS EAST ALABAMA.

.LONG TERM...FRIDAY THROUGH MONDAY.

BY FRIDAY A COOLER LOW LEVEL EASTERLY FLOW WILL ESTABLISH ITSELF
ACROSS CENTRAL ALABAMA. THERE IS NOT MUCH FORCING FOR CONVECTION
ON FRIDAY...BUT ENOUGH MOISTURE AVAILABLE FOR SMALL RAIN CHANCES.
AN UPPER RIDGE TO THE NORTH OF ALABAMA WILL PUSH SOUTHWARD AS A
SHORT WAVE TROF MOVES ACROSS THE GREAT LAKES REGION. THIS WILL
PUSH DEEPER MOISTURE TO THE SOUTH AND WEST OF AREA ALONG WITH
RISING UPPER HEIGHTS...AND BOTH THE GFS AND ECMWF SHOW VERY LITTLE
IF ANY PRECIPITATION SATURDAY THROUGH MONDAY...AND REMOVED RAIN
CHANCES FOR THESE DAYS. A CONTINUED LOW LEVEL EASTERLY FLOW SHOULD
KEEP TEMPERATURES NEAR NORMAL.

58/ROSE

&&

.AVIATION...
18Z TAF DISCUSSION.

WIDESPREAD SHOWERS AND ISOLATED STORMS CONTINUE OVER MUCH OF THE
AREA EARLY THIS AFTERNOON WITH CIGS GRADUALLY IMPROVING FOR MOST
TERMINALS TO VFR CONDITIONS. SINCE THE SHOWER DEVELOPMENT WILL BE SO
SCATTERED THIS AFTERNOON...DECIDED TO GO WITH SHRA IN THE TAF FOR
MOST LOCATIONS AND NOT INCLUDE VCTS FOR THE SHORT TERM...EXCEPT FOR
KTOI WHERE STORMS ARE CURRENTLY PRESENT SOUTH OF THE TERMINAL. FOR
LATE THIS AFTERNOON INTO THIS EVENING...MANY CHALLENGES EXIST FOR
THE FORECAST...AS A THUNDERSTORM COMPLEX IS POISED TO MOVE INTO THE
WESTERN HALF OF ALABAMA LATE THIS AFTERNOON INTO THE EARLY EVENING
HOURS. BASED ON CURRENT TIMING OF THE COMPLEX...HAVE GONE AHEAD AND
ADDED VCTS IN THE TAF FOR KBHM AND KEET FROM 23Z-00Z FOR THE
POSSIBILITY OF THE EASTERN FRINGE OF THE COMPLEX MOVING
THROUGH...BUT TIMING AMENDMENTS WILL BE LIKELY BASED ON THE FORWARD
PROPAGATION OF THE STORMS. TSRA WAS ADDED INTO THE TAF FOR KTCL WITH
BETTER CONFIDENCE OF STORMS OVER WESTERN ALABAMA. A GUSTY NORTHWEST
WIND SHIFT ASSOCIATED WITH THE LINE OF STORMS MOVING THROUGH WILL BE
POSSIBLE. ONCE AGAIN...EXPECT AMENDMENTS TO THE FORECASTS BASED ON
THE LATEST TRENDS THROUGH THE EVENING. SCATTERED SHOWERS WILL REMAIN
POSSIBLE ELSEWHERE THROUGH THE EVENING. OVERCAST CONDITIONS ARE
EXPECTED ONCE AGAIN TONIGHT...BUT ONLY MVFR CONDITIONS ARE
ANTICIPATED AT THIS TIME THROUGH THE EARLY MORNING HOURS ON TUESDAY.

56/GDG

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  86  66  89  64 /  40  60  20  10  10
ANNISTON    69  87  68  89  66 /  30  60  30  10  10
BIRMINGHAM  71  86  69  89  68 /  40  60  20  10  10
TUSCALOOSA  72  88  71  91  68 /  40  60  30  10  10
CALERA      69  86  70  90  68 /  30  60  30  20  10
AUBURN      68  89  70  89  69 /  30  60  30  30  10
MONTGOMERY  71  87  72  92  71 /  30  60  30  30  20
TROY        71  87  69  90  68 /  30  60  30  40  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 11, 3:32 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 PM CDT MON JUN 11 2012

ALZ011>015-017>050-122045-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
332 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING SOUTHEAST FROM
NORTHERN MISSISSIPPI AND WESTERN TENNESSEE WILL BE POISED TO MOVE
INTO NORTHWESTERN ALABAMA EARLY THIS EVENING. IF THE LINE
MAINTAINS ITS STRENGTH...DAMAGING STRAIGHT LINE WINDS WILL BE
POSSIBLE GENERALLY ALONG AND WEST OF THE INTERSTATE 65 CORRIDOR. TIMING
OF THE SEVERE THREAT WILL BE FROM 5PM TO 10PM. IF THE STORMS HOLD
TOGETHER...THE SEVERE THREAT COULD POSSIBLY BE EXTENDED FOR AREAS
EAST OF THIS LINE AS WELL...AND INTERESTS SHOULD MONITOR THE
LATEST TRENDS THROUGH THE EVENING REGARDING THESE STORMS. THE LINE
OF STORMS IS EXPECTED TO GRADUALLY WEAKEN WITH THE LOSS OF DAYTIME
HEATING LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY LATE THIS AFTERNOON THROUGH THIS EVENING.

In the hours before

Special weather statement, Jun 11, 6:12 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
612 PM CDT MON JUN 11 2012

ALZ019-025-026-120000-
CALHOUN AL-SHELBY AL-ST. CLAIR AL-
612 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY...SOUTHERN
ST. CLAIR AND SOUTHWESTERN CALHOUN COUNTIES UNTIL 700 PM CDT...

AT 609 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ODENVILLE TO BALD ROCK TO
VANDIVER...AND MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PELL CITY...
  VINCENT...
  COOSA ISLAND...
  RIVERSIDE...
  RAGLAND...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3360 8601 3368 8606 3367 8616 3370 8618
      3369 8620 3365 8617 3362 8617 3361 8620
      3359 8619 3359 8622 3354 8619 3349 8624
      3351 8628 3339 8638 3335 8634 3335 8668
      3355 8649 3379 8647 3378 8599
TIME...MOT...LOC 2312Z 270DEG 15KT 3370 8637 3356 8638
          3342 8651

MA
Local storm report, Jun 11, 6:21 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
621 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND DMG     SULLIGENT               33.89N 88.13W
06/11/2012                   LAMAR              AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN FROM SULLIGENT TO DETROIT.

0615 PM     TSTM WND GST     HAMILTON                34.14N 87.98W
06/11/2012  E0.00 MPH        MARION             AL   911 CALL CENTER

            NUMEROUS TREES DOWN IN HAMILTON.

&&
Local storm report, Jun 11, 6:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
622 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     NON-TSTM WND DMG HAMILTON                34.14N 87.98W
06/11/2012                   MARION             AL   911 CALL CENTER

            NUMEROUS TREES DOWN IN HAMILTON.

&&
Local storm report, Jun 11, 6:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND DMG     SULLIGENT               33.89N 88.13W
06/11/2012                   LAMAR              AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN FROM SULLIGENT TO DETROIT.

0615 PM     TSTM WND DMG     HAMILTON                34.14N 87.98W
06/11/2012                   MARION             AL   911 CALL CENTER

            NUMEROUS TREES DOWN IN HAMILTON.

&&
Local storm report, Jun 11, 6:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     FLASH FLOOD      SULLIGENT               33.89N 88.13W
06/11/2012                   LAMAR              AL   EMERGENCY MNGR

            FLASH FLOODING IN SULLIGENT ON HIGHWAYS 278 AND 117.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:48 AM CDTAreal Flood AdvisoryBMXBullock, Lowndes, Montgomery3 hr
Jun 11, 10:50 AM CDTAreal Flood AdvisoryBMXBullock, Lowndes, Montgomery, Pike115 min
Jun 11, 5:36 PM CDTSevere Thunderstorm WarningBMXLamar, Marion39 min
Jun 11, 6:09 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Winston66 min
Jun 11, 6:12 PM CDTSpecial Weather StatementBMXSt. Clair48 min
Jun 11, 6:40 PM CDTFlash Flood WarningBMXFayette, Lamar, Marion, Winston3 hr
Jun 11, 6:51 PM CDTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa39 min
Jun 11, 6:56 PM CDTSpecial Weather StatementBMXTalladega49 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.